# SDR REXA2014071400700

- Difficulty date: July 14, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 27,898 hours, 24,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO M33-51-17 FLOOR PATH LIGHTING HAS MULTIPLE STRIPS MISSING ADJACENT TO EACH OTHER.  DEFER EMER FLOOR LIGHTING IAW MEL.  PLACARDED IAW MEL.  ACFT OK FOR SERVICE.
